# SDR A6WA201542521

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 34,148 hours, 31,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAP FAIL AT 30 DEGREES IN FLIGHT.  PERFORMED FLAP RESET PROCEDURE IAW AWAC, FLAPS RESET.  PLACARD & PLACED ON MEL.  TROUBLE SHOT IAW FIM 27-50-00 & AWAC SUP 98-018F, NO SDU LIGHTS.  RECORDED FECU FAULT LOG & EVENT CIRCUMSTANCES LOG.  FECU PASSED GND MX TEST.  NOTED NO FLAP TWIST.  FLAP CONTROL LEVEL FAULTS & CODES 19CI & 19C2 INDICATED A FALSE LEVER FAULT.  FECU NR 7 TEST & FLAPS OPERATIONS NORMAL.
